Your bleeding issue needs to be addressed medically. Something is off there. It may just be your new birth control regiment. Yes, you need an iron supplement especially with the bleeding. It's not a problem to take one on protocol. I wouldn't worry about when to start because of the bleeding....I never time my rounds based on that. It affects your losses during your actual period, but not during spotting. As far as should you do the diet now....that's a tough one since you really don't know why you are spotting. Hcg will probably have a minimal affect on whatever is causing it....but I think the important thing here is to address the bleeding. Tell your doc about it, have your med adjusted and get his opinion on it. You might need a D&C....who knows? Often folks spot for a month or so after changing BC pills, and yes, dieting in general can mess with your period, as can taking hcg. It comes down to how many variables you feel comfortable dealing with right now. I wish we could help more, but that's the best I can offer. Good luck. .